Ask Me Help Desk

Ask Me Help Desk (https://www.askmehelpdesk.com/forum.php)
-   Medications (https://www.askmehelpdesk.com/forumdisplay.php?f=203)
-   -   Side effects (https://www.askmehelpdesk.com/showthread.php?t=823247)

  • Mar 26, 2016, 10:21 AM
    1968bh
    Side effects
    Taking apo- Prednisone having trouble with diahreea and appetite what can I do to help.
  • Mar 26, 2016, 12:40 PM
    joypulv
    We don't know why you are taking it, or for how long!! Your side effects could be part of your medical condition, so you should always tell them to your doctor.
    Prednisone is a serious drug.
    Just one of MANY concerns might be an ulcer.
    Under dietary concerns, it may require INCREASED intake of pyridoxine, vitamin C, vitamin D, folate, calcium, and phosphorus; may require decreased dietary intake of sodium and potassium supplementation.
    It's a drug that your doctor should be monitoring.
    For now, avoid all spices, carbonation, and caffeine. Eat small frequent meals of bland foods that are easy to digest. No red or processed meats. Eggs and dry toast, Cream of Wheat or Rice, chicken soup. CALL your doctor.

  • All times are GMT -7. The time now is 07:57 AM.